# SDR DLM88021466

- Difficulty date: December 24, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 26,686 hours, 20,594 cycles
- Engine: Pwa JT8D219
- Engine time: 27,561 hours, 21,473 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 9794104
- Part serial: 3897C
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL330, THE RT START VALVE OPEN LIGHT CAME ON. RAN CHECKLIST, WITH RIGHT ENGINE. AT IDLE THE OIL TEMP ROSE TO 136. AFTER APPROX. 1 MIN THE START VALVE LGHT WENT OFF. WITH THE POWER BACK UP THE LIGHT CAME BACK ON AGAIN. LT ENGINE AT IDLE FOR REMAINDER OF FLIGHT.   CHECKED AND RESERVICED STARTER. NO METAL FOUND. REPLACED START VALVE PRECAUTIONARY. SHOOK START VALVE HARNESS AT ENGINE. CHECKS OK. FOUND RT SIDE ENGINE A/I DUCT RUPTURED. REPLACED SAME.
